# SDR AALA202303213497

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 8,071 hours, 2,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM; FUEL ACT TRANSFER FAULT WITH 120LBS IN EACH ACT DURING CLIMB. RAN QRH PROCEDURE AND ECAM FAULT WENT AWAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
